MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31469393l and no internal action related to the complaint was found during the review.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation with qdot micro and the patient experienced cardiac tamponade that required pericardiocentesis and percutaneous cardiopulmonary support.In the atrial fibrillation second procedure, gap ablation for pulmonary vein isolation (pvi) and non-pulmonary vein (pv) ablation were performed.There was a recurrence in the left inferior pulmonary vein (lipv), and the lipv gap was ablated.Non-pv firing was also confirmed due to pharmacological stress and ablation for the anterior walls of left atrium (la) and right atrium (ra) was performed using the csi tag as indicators.Af was stopped and considered the end point.After the procedure, pericardial fluid was observed with ultrasound, and drainage was performed.The drainage was successfully completed.However, blood pressure subsequently dropped, and the patient was admitted to the intensive care unit (icu).The hospital stay was prolonged.Ablation was performed prior to the cardiac tamponade identified.Steam pop was not confirmed.No abnormalities were observed prior to or during use of the product.Septal puncture was performed with an rf needle.Additional information was received on 24-mar-2025.Patient condition worsened.The cardiopulmonary function has recovered, but the patient was still unconscious.The patient was on percutaneous cardiopulmonary support.One transseptal puncture site was performed during the procedure.
 
Additional Manufacturer Narrative
Additional information was received on 27-apr-2025: the current patient condition was worse, and the hospitalization period has been extended due to cardiopulmonary function returns but unconscious.The patient did not have open chest surgery.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21755009
Report Number2029046-2025-01015
Device Sequence Number20883092
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)241004(17)271003(10)31469393L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31469393L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/27/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, JAPAN CONFIGURATION; OCTA,LNG,48P,3-3-3-3-3,D-CURVE; RF NEEDLE; UNK_CARTO 3; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient RaceAsian